# SDR SIMA20130206011

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 29,348 hours, 26,030 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2900 THE CREW REPORTED THE NOSE WHEEL STEERING WAS INTERMITTENT DURING TAXI AT HIGH SPEED.  DURING LANDING IT TOOK MORE FORCE TO MOVE TILLER THAN NORMAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TAXI AIRCRAFT FOR CHECKING NOSE WHEEL STEERING IAW EMB 145 32-50-00 AMM.  THE OPERATIONAL CHECK WAS GOOD, COULD NOT DUPLICATE PROBLEM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
